# SDR USAA040786

- Difficulty date: October 29, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5, FLOOR SUPPORT, .1250 INCH BY .1250 INCH AREA, CORROSION; LEVEL 1; TASK NRC53-107-02, FASTENER HOLE AT STA 947 RBL 20.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR ANGLE, SHIM AND FILLER IAW EA 79192.
